On the convergence of iterates

M. Kuczma

Annales Polonici Mathematici (1968)

  • Volume: 20, Issue: 2, page 195-198
  • ISSN: 0066-2216

How to cite


M. Kuczma. "On the convergence of iterates." Annales Polonici Mathematici 20.2 (1968): 195-198. <http://eudml.org/doc/264246>.

author = {M. Kuczma},
journal = {Annales Polonici Mathematici},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {195-198},
title = {On the convergence of iterates},
url = {http://eudml.org/doc/264246},
volume = {20},
year = {1968},

AU - M. Kuczma
TI - On the convergence of iterates
JO - Annales Polonici Mathematici
PY - 1968
VL - 20
IS - 2
SP - 195
EP - 198
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/264246
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.